Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What does parasite on scalp,back,arms,legs,feet,face and toenails?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi, my dr. told me I have Tinea Corporis, fungal infection of the skin. Also he had never taken a skin scraping for the lab. That was almost 3yrs. ago. I have some kind of parasite on my scalp, back, arms, legs, feet, toenails and worst of all my face. I have used antifungal creams, sprays and oral medication Terbinafine. and still no cure. Some of the sores or lesions have a thick hard callus type of skin covering it, I am very curious as to what this is because I believe this may be why I cant get rid of this terrible parasite. Please help, I've tried almost everything and I'm about to loose my mind.
Posted Wed, 26 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 45 minutes later
Brief Answer: Extensive fungal infection,need pictures Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . Now you seem to be having an extensive fungal infection of the body. But I would like to have a look at the exact skin lesions before we can be sure of the skin condition . Please click some close up pictures of the skin condition at various sites of the body which are involved and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul . Also please tell if you have any associated itching? What all have you been applying over the lesions? Are you presently on any medicines or steroids? Are you diabetic? Any lesions in the groin area? Any similar lesions in the partner? I am sure I will be able to help you more once you provide me the above details and the pictures . Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor